# SDR SWAA2025012177207

- Difficulty date: December 13, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 58,892 hours, 38,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 500A TO BS500B AND S-26L FWD CARGO COMPARTMENT 2024-765961<[01] TOOL USED ON STEP 7: EDDY CURRENT EQUIPMENT P/N:NORTEC 500D; S/N:N500X1693P030456; DUE DATE: 14-APR-25.;[02] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 500A TO BS500B AND S-26L FWD CARGO COMPARTMENT I.A.W SRM 51-40-02 AND SRM 53-30-53-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 500A TO BS500B AND S-26L FWD CARGO COMPARTMENT I.A.W SRM 51-40-02 AND SRM 53-30-53-2R-1 REPAIR 1. SEE INDIVIDUAL SIGN OFF BELOW  CERTIFIED AS ITEM RII
